MathSciNet Relay Station
MathSciNet bibliographic data
MR1345070 32D99 (32E99 58B99)
Oh, Yong-Geun Riemann-Hilbert problem and application to the perturbation theory of analytic discs. Kyungpook Math. J. 35 (1995), no. 1, 39–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement